Doctor insights on:
Ovarian Hyperstimulation Syndrome Mental Confusion Dizziness
I was told I have ms, but I have a lot of pain , can that happen after several mris, and lab work i was told I have several markers for ms, ie: blurry vision, dizzy, increasing muscle weakness, mental confusion, MRI showed nerve white matter under attack,
Pain and MS: People with MS can experience pain symptoms directly related to their disease, or from muscle spasm/tightness, or to orthopedic problems related to weakness. Pain is not normally a hallmark of MS, many people with MS have no pain. Perhaps it is time to have a face to face visit with the doctor and review your treatment options. ...Read moreSee 1 more doctor answer
I have been taking St. John's wort. Gradually inc. 900 mg a day. I have had headache this week and today felt very dizzy/mentally confused. Help :(?
No Value!: St. John's Wort has a tremendously large list of medication interactions, adverse reactions and contraindications. I would recommend stopping this so called treatment immediately. Have your physician check all of your medications and herbals for interactions. Stick to scientifically proven treatments in the future. Hope you get well soon! ...Read more
After I was done eating I felt light headed dizzy somewhat nasues had a pain in the middle of my chest felt confused what can it be ?
Maybe cardiac: This could be cardiac chest pain. You should see a doctor right away. If it happens again, go to the er by ambulance. The other likely causes include heartburn, muscle pain, and lung inflammation like a mild infection. However, cardiac chest pain is life-threatening. ...Read moreSee 1 more doctor answer
Hit head 09/13. Loc, lost balance, confused etc. Hit last night. No loc but dizzy, nauseous after impact. Still mildly dizzy and off balance. Ok?
Why is love making me lost and confused emotions went crazy I got upset and now I feel dizzy fever and cold and went away thinking about ex love ?
Popping head how to get dizzy spells almost blacked out a few times an feel confused out of place an don't know y can you tell me what it could be?
See MD soon: U need further evaluation by u r md as it may involve multiple vital organs! ...Read more
I took citalopram 20mg jus started taking it. Is it normal to feel dizzy & unbalanced. L feel nervous & confused about my emotions. Im happy yet sad?
You haven't listed: What your psychiatric conditions are but see effexor, (venlafaxine) celexa, Lexapro and Prozac listed under medications. (hopefully, not at the same time). I would encourage you to promptly contact your psychiatrist/ prescribing provider and advise of these side effects. ...Read more
Is my paragard IUD causing me to get dizzy, feel confused, i feel off balanced? I think it has something to do with the copper? Anything i can take ?:
Unlikely: These aren't common symptoms or side effects for the paraguard iud. Sometimes women have increased bleeding or irregular bleeding with paraguard, but not confusion and imbalance. If you were having a lot of bleeding, you could be anemic and these would be symptoms of anemia. Consider seeing your family physician or gp to discuss these other symptoms you are having. Best wishes. ...Read moreSee 1 more doctor answer
Please help sooo confused sex 29thsep 2012period 2 oct felt temp drop dizziness which caused anxiety on 14and21 oct18 weeks gestation wen did i get pg?
What's your due date: This is very easy to answer but you need your due date. If you know your due date then type that into a reverse due date calculator available for free with any google search. ...Read more
Patient is weak, dizzy, falls, confused, vomits. After 2 days patient seem to be stable but appear to be in a state of delirium. What is the diagnosis?
Concerning: I can't tell if this is you or someone else, so I'm not sure about the age of the patient, etc., but the following things concern me: I'd be wanting to rule out something going on in the brain with a CT scan or MRI immediately, and simultaneously check for persistent problems in the blood with basic lab work. I believe the emergency department is the right place for this to happen quickly. ...Read more
- Talk to a doctor live online for free
- Ovarian hyperstimulation syndrome ivf
- Treatment of ovarian hyperstimulation syndrome
- Pregnancy after ovarian hyperstimulation syndrome
- Ask a doctor a question free online
- How to lose weight from ovarian hyperstimulation syndrome?
- The dangers of the hcg diet ovarian hyperstimulation syndrome
- What are the causes of syncope dizziness mild mental confusion?
- Ivf ovarian hyperstimulation
- Talk to a urgent care specialist online for free